Alert archive / Kentucky / River Flood Warnings in 2007

River Flood Warning 8, NWS Louisville, KY

December 10, 2007Ohio County, Kentucky

NWS Louisville, KY issued this river flood warning at Dec 10, 2007, 12:40 PM CST for Ohio County, Kentucky. It was in force for 63 hr.

The area

The counties it named.

The facts

Issued
Dec 10, 2007, 12:40 PM CST (18:40 UTC)
Expired
Dec 13, 2007, 4:00 AM CST
In force
63 hr
Issued by
NWS Louisville, KY
Flood severity
Minor

County Ohio County, KY

The river

Written for the forecast point Rough River near Dundee (DUNK2). The gauge peaked at 27.13 ft at Dec 11, 2007, 2:00 PM CST.

actionminormoderate15202512/1012/1112/1212/1312/14
Action stage
23 ft
Minor stage
25 ft
Moderate stage
28 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03319000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KLMK 101844
FLWLMK
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE LOUISVILLE, KY 
140 PM EST MON DEC 10 2007

...THE NATIONAL WEATHER SERVICE IN LOUISVILLE KY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN KENTUCKY... 

  ROUGH RIVER AT DUNDEE

AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...OHIO.

.TWO TO 3 INCHES OF RAIN HAVE FALLEN OVER THE ROUGH RIVER BASIN AND 
AN ADDITIONAL INCH OF RAIN WILL BE POSSIBLE BY TUESDAY MORNING. 

SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS 
ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO
OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED
BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS.
 
ADDITIONAL INFORMATION IS AVAIALABLE AT 
WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE).

THE NEXT STATEMENT WILL BE ISSUED 900 PM EST TODAY.

KYC183-110244-
/O.NEW.KLMK.FL.W.0008.071210T1844Z-071211T0406Z/
/DUNK2.1.ER.071210T1814Z.071210T2100Z.071210T2206Z.NO/
144 PM EST MON DEC 10 2007

THE NATIONAL WEATHER SERVICE IN LOUISVILLE KY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE ROUGH RIVER AT DUNDEE.
* UNTIL THIS EVENING.
* AT  1:00 PM MONDAY THE STAGE WAS 24.9 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 25.7 FEET BY LATE THIS AFTERNOON. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY LATE THIS AFTERNOON.
* IMPACT...AT 25.0 FEET...A SECTION OF KY 69 FLOODS.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 25.7  
  FEET ON MAR 31 1992.

$$

JA
8 follow-up statements
000 
WGUS83 KLMK 110236
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
936 PM EST MON DEC 10 2007

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
KENTUCKY...
 
  ROUGH RIVER AT DUNDEE 
 
AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...OHIO.

KYC183-111036-
/O.EXT.KLMK.FL.W.0008.000000T0000Z-071212T0800Z/
/DUNK2.1.ER.071210T1812Z.071211T0600Z.071212T0200Z.NO/
936 PM EST MON DEC 10 2007

...FLOOD WARNING EXTENDED UNTIL LATE TUESDAY NIGHT...THE FLOOD 
WARNING CONTINUES FOR
  THE ROUGH RIVER AT DUNDEE.
* UNTIL LATE TUESDAY NIGHT.
* AT  9:00 PM MONDAY THE STAGE WAS 26.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 26.3 FEET BY 
  AFTER MIDNIGHT TUESDAY. THE RIVER WILL FALL BELOW FLOOD STAGE 
  TUESDAY LATE EVENING.
* IMPACT...AT 27.0 FEET...BOTTOMLAND ON RIGHT BANK IS COVERED. LEFT 
  BANK BEGINS TO FLOOD.

$$
000 
WGUS83 KLMK 111135
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
635 AM EST TUE DEC 11 2007

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
KENTUCKY...
 
  ROUGH RIVER AT DUNDEE 
 
AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...OHIO.

KYC183-111935-
/O.EXT.KLMK.FL.W.0008.000000T0000Z-071212T1003Z/
/DUNK2.1.ER.071210T1812Z.071211T1800Z.071212T0403Z.NO/
635 AM EST TUE DEC 11 2007

...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING 
CONTINUES FOR
  THE ROUGH RIVER AT DUNDEE.
* UNTIL LATE TONIGHT.
* AT  6:00 AM TUESDAY THE STAGE WAS 26.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 27.0 FEET BY THIS
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT.
* IMPACT...AT 27.0 FEET...BOTTOMLAND ON RIGHT BANK IS COVERED. LEFT 
  BANK BEGINS TO FLOOD.

$$
000 
WGUS83 KLMK 111355
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
855 AM EST TUE DEC 11 2007

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
KENTUCKY...
 
  ROUGH RIVER AT DUNDEE 
 
AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...OHIO.

KYC183-112155-
/O.EXT.KLMK.FL.W.0008.000000T0000Z-071212T0150Z/
/DUNK2.1.ER.071210T1812Z.071211T1300Z.071211T2000Z.NO/
855 AM EST TUE DEC 11 2007

THE FLOOD WARNING CONTINUES FOR
  THE ROUGH RIVER AT DUNDEE.
* UNTIL THIS EVENING.
* AT 8:00 AM TUESDAY THE STAGE WAS 27.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS AFTERNOON.
* IMPACT...AT 27.0 FEET...BOTTOMLAND ON RIGHT BANK IS COVERED. LEFT 
  BANK BEGINS TO FLOOD.

$$
000 
WGUS83 KLMK 111924
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
224 PM EST TUE DEC 11 2007

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
KENTUCKY...
 
  ROUGH RIVER AT DUNDEE 
 
AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...OHIO.

KYC183-120324-
/O.EXT.KLMK.FL.W.0008.000000T0000Z-071212T1541Z/
/DUNK2.1.ER.071210T1812Z.071211T1745Z.071212T0941Z.NO/
224 PM EST TUE DEC 11 2007

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...THE FLOOD WARNING
CONTINUES FOR
  THE ROUGH RIVER AT DUNDEE.
* UNTIL WEDNESDAY MORNING.
* AT  2:00 PM TUESDAY THE STAGE WAS 27.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY WEDNESDAY MORNING.
* IMPACT...AT 27.0 FEET...BOTTOMLAND ON RIGHT BANK IS COVERED. LEFT 
  BANK BEGINS TO FLOOD.

$$
000 
WGUS83 KLMK 120222
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
922 PM EST TUE DEC 11 2007

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
KENTUCKY...
 
  ROUGH RIVER AT DUNDEE 
 
AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...OHIO.

KYC183-121022-
/O.EXT.KLMK.FL.W.0008.000000T0000Z-071212T1520Z/
/DUNK2.1.ER.071210T1812Z.071211T2030Z.071212T0920Z.NO/
922 PM EST TUE DEC 11 2007

THE FLOOD WARNING CONTINUES FOR
  THE ROUGH RIVER AT DUNDEE.
* UNTIL WEDNESDAY MORNING.
* AT  9:00 PM TUESDAY THE STAGE WAS 26.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY WEDNESDAY.
* IMPACT...AT 27.0 FEET...BOTTOMLAND ON RIGHT BANK IS COVERED. LEFT 
  BANK BEGINS TO FLOOD.

$$
000 
WGUS83 KLMK 121000
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
500 AM EST WED DEC 12 2007

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
KENTUCKY...
 
  ROUGH RIVER AT DUNDEE 
 
AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...OHIO.

KYC183-121800-
/O.EXT.KLMK.FL.W.0008.000000T0000Z-071213T0208Z/
/DUNK2.1.ER.071210T1812Z.071211T2030Z.071212T2008Z.NO/
500 AM EST WED DEC 12 2007

...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE ROUGH RIVER AT DUNDEE.
* UNTIL THIS EVENING.
* AT  4:00 AM WEDNESDAY THE STAGE WAS 26.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE THIS AFTERNOON.
* IMPACT...AT 27.0 FEET...BOTTOMLAND ON RIGHT BANK IS COVERED. LEFT 
  BANK BEGINS TO FLOOD.

$$
000 
WGUS83 KLMK 121518
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
1018 AM EST WED DEC 12 2007

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
KENTUCKY...
 
  ROUGH RIVER AT DUNDEE 
 
AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...OHIO.

KYC183-122318-
/O.EXT.KLMK.FL.W.0008.000000T0000Z-071213T0600Z/
/DUNK2.1.ER.071210T1812Z.071211T2030Z.071213T0000Z.NO/
1018 AM EST WED DEC 12 2007

...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING 
CONTINUES FOR
  THE ROUGH RIVER AT DUNDEE.
* UNTIL LATE TONIGHT.
* AT 10:00 AM WEDNESDAY THE STAGE WAS 26.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS EVENING.

$$
000 
WGUS83 KLMK 130327
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
1027 PM EST WED DEC 12 2007

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
KENTUCKY...
 
  ROUGH RIVER AT DUNDEE 
 
AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...OHIO.

SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS 
ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO
OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED
BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS.
 
ADDITIONAL INFORMATION IS AVAIALABLE AT 
WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE).

THE NEXT STATEMENT WILL BE ISSUED EARLY THURSDAY MORNING.

KYC183-131000-
/O.EXT.KLMK.FL.W.0008.000000T0000Z-071213T1000Z/
/DUNK2.1.ER.071210T1812Z.071211T2030Z.071213T0400Z.NO/
1027 PM EST WED DEC 12 2007

...FLOOD WARNING EXTENDED UNTIL EARLY THURSDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE ROUGH RIVER AT DUNDEE.
* UNTIL LATE TONIGHT.
* AT 10:00 PM WEDNESDAY THE STAGE WAS 25.4 FEET. 
* MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST. 
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY THURSDAY MORNING.
* IMPACT...AT 25.0 FEET...A SECTION OF KY 69 FLOODS.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 25.4  
  FEET ON DEC 18 2000.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this river flood warning went out at Dec 10, 10:47 AM CST, 1 hour 53 minutes earlier.

Area forecast discussion, Dec 10, 10:47 AM CST, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
1147 AM EST MON DEC 10 2007

.UPDATE...
FORECAST OVERALL IN GOOD SHAPE...JUST COSMETIC CHANGES TO THE ZONES
NEEDED.

COLD FRONT CONTINUES TO BUDGE VERY SLOWLY SOUTHEAST ACROSS OUR
SOUTHEASTERN COUNTIES. TEMPERATURES SOUTHEAST OF THE BOUNDARY ARE IN
THE 60S. READINGS ACROSS OUR NORTH HOWEVER...FROM JASPER TO MADISON
INDIANA...ARE ONLY IN THE UPPER 30S. THIS TEMPERATURE PATTERN IS
WELL REPRESENTED IN THE GRIDS.

LARGE AREA OF RAIN WILL CONTINUE TO MOVE ACROSS SOUTHERN INDIANA AND
NORTHERN CENTRAL KENTUCKY INTO THIS AFTERNOON. MORE RAIN WAS SLIDING
ACROSS WESTERN KENTUCKY WITH ADDITIONAL DEVELOPMENT AROUND LAND
BETWEEN THE LAKES AND IN NORTHWEST TENNESSEE. THUS...A WET DAY IS
STILL IN STORE. POPS WERE INCREASED A BIT OVER THE NORTHERN HALF OF
THE FORECAST AREA TO ACCOUNT FOR THE LARGE SHIELD OF RAIN MOVING
THROUGH. SOUTHERN KENTUCKY RAIN WILL BE MORE SCATTERED SO LEFT POPS
AS IS THERE.

SOME MINOR WATER ISSUES WERE REPORTED IN EDMONSON AND GRAYSON
COUNTIES EARLIER THIS MORNING AND A FLOOD ADVISORY WAS ISSUED FOR
THAT. WILL NEED TO MONITOR RAINFALL TRENDS FOR ANY FURTHER
ADVISORIES OR THE NEED FOR A WATCH. RIGHT NOW NO WATCH IS IN THE
IMMEDIATE WORKS AS THE HEAVIER RAIN GRADUALLY SLIDES NORTH OUT OF
THE MOST WATER LOGGED AREAS.

REPORTS OF FLOODING ARE VERY MUCH APPRECIATED. IF YOU WITNESS
FLOODING YOU MAY CALL US DURING NORMAL BUSINESS HOURS ON OUR PUBLIC
LINE AT 502-969-8842 OR YOU CAN EMAIL US AT W-LMK.WEBMASTER@NOAA.GOV.

.SHORT TERM (TODAY AND TONIGHT)...

WILL LEAN TOWARD THE HIER RESOLUTION NAM WITH THIS FCST.

QUASI-STATIONARY FRONT APPEARS TO BE SLIPPING SEWD ATTM AND THIS
MOVEMENT APPROVED BY THE MODELS. AT 07Z...FRONT EXTENDS FROM JUST N
OF FRANKFORT TO JUST SOUTH OF LMK TO JUST N OF BWG. MODELS POSITION
FRONT ACROSS OUR SERN FA BY 12Z AND S/E OF OUR SERN MOST COUNTY BY
15Z...CONTG A SEWD MOVEMENT TO EXTREME EKY TO SCNTRL TN BY 18Z.
CURRENT FCST TEMPS FOR TDA AND TNGT REFLECT FRONTAL MOVEMENT WITH
STEADY TEMPS WITH CLOUDS AND SHOWERS.

NUMEROUS SHOWERS WILL CONTINUE TO MOVE ACRS OUR FA TDA WITH
SUBTROPICAL MOISTURE FETCH CONTINUING AND UPR LEVEL IMPULSES/LOW
LEVEL CONVERGENCE CONTRIBUTING TO LIFT. REMNANTS OF BAROCLINIC LEAF
SIGNATURE ACRS OUR ERN/SRN CWA ATTM WITH 3 HRLY RAINFALL RATES OF
1/2 TO 1 INCH...A BIT LESS THAN EARLIER IN THE NIGHT.

COULD BE A FEW LIGHTNING STRIKES EARLY IN THE DAY WITH TOTAL TOTALS
IN THE UPR 40S...BUT NONE CURRENTLY...SO WILL LEAVE SHOWERS ALONE IN
THE FCST...CONSISTENT WITH PREVIOUS FCST. FFA ISSUED EARLIER FOR THE
NERN QUAD OF OUR FA WILL BE CANCELLED...MODELS QPF DROPS OFF AFTER
12Z TODAY/HPC NOT EXPECTING EXCESSIVE RAINFALL/NOT OUTLOOKING ANY
AREAS TODAY. MAIN CONCERN IS THIS MORNING FOR MADISON COUNTY WHERE
STORM TOTAL PRECIP INDICATES HEAVIEST RAIN FELL YESTERDAY WITH
MODERATE RAIN CONTINUING TO MOVE THRU ATTM. WILL MONITOR. OUR SRN
COUNTIES SHUD BE ABLE TO TAKE AN INCH OR TWO WITH YEAR LONG DEFICITS
THERE STILL EXCEEDING 10 INCHES.

&&

.LONG TERM (TUESDAY THROUGH SUNDAY)...

THROUGH THE FIRST PART OF THE LONG TERM A CLOSED UPPER LOW WILL
PERSIST ACROSS THE SOUTHWEST U.S. AND WILL KEEP SOUTHWEST FLOW OVER
THE OHIO VALLEY. THIS WILL HELP KEEP A NEARLY STATIONARY FRONT OVER
THE LOWER OHIO VALLEY. AS THE FRONT MIGRATES NORTH AND SOUTH OVER
THE FORECAST AREA...RAIN WILL LESSEN AND INCREASE AND TEMPERATURES
WILL INCREASE OR DECREASE AS THE MUCH WARMER AIR ADVANCES AND
RETREATS SOUTH. TIMING THESE FLUCTUATIONS WILL BE THE MAIN PROBLEM
FOR THE EARLY PART OF THE LONGER TERM.

LATER IN THE PERIOD...NOW LOOKS LIKE THURSDAY AND BEYOND...THE
SOUTHWEST TROUGH BEGINS TO MOVE EAST. THIS WILL ALLOW THE COLD
FRONT TO PUSH EAST OF THE OHIO VALLEY AND COLDER AND DRIER AIR TO
MOVE INTO CENTRAL KENTUCKY AND SOUTH CENTRAL INDIANA.

TUESDAY THROUGH THURSDAY...

EARLY TUESDAY THE SURFACE BOUNDARY WILL LIFT NORTH OF THE OHIO RIVER
WITH CHANCES OF RAIN DECREASING DURING THE EARLY PART OF THE DAY.
RAIN CHANCES WILL REMAIN LOW ACROSS THE SOUTH THROUGHOUT THE DAY BUT
WILL INCREASE OVER THE NORTH WITH DAYTIME HEATING. THE FRONT WILL
THEN DROP SOUTH OVERNIGHT AND WEDNESDAY WITH RAIN ONCE AGAIN
BECOMING MORE WIDESPREAD. AS THE SOUTHWEST U.S. TROUGH BEGINS TO
MOVE EAST WEDNESDAY AND THURSDAY...A SURFACE LOW WILL DEVELOP ALONG
THE FRONT AND MOVE NORTHEAST ALONG THE FRONT INTO KENTUCKY ON
THURSDAY. EXPECT NUMEROUS SHOWERS AND THUNDERSTORMS TO DEVELOP ALONG
AND AHEAD OF FRONT AS IT PUSHES EAST. IF THIS OCCURS EARLY IN THE
DAY STRENGTH OF STORMS WILL NOT AS GREAT.

HAVE NOT GONE AS HIGH AS GFS MOS FOR TEMPERATURES ACROSS THE NORTH
BUT WILL STAY IN THE LOWER 70S OVER THE SOUTH FOR TUESDAY. FRONTAL
POSITION BECOMES MORE QUESTIONABLE ON WEDNESDAY AND WILL OPT FOR
TEMPERATURES IN THE 50S ACROSS THE NORTH HALF AND LOWER 60S IN THE
SOUTH. WILL ALSO HAVE HIGHER POPS ACROSS THE AREA WITH MORE
WIDESPREAD RAIN ON WEDNESDAY AND THURSDAY.

RAIN WILL DECREASE DURING THE DAY THURSDAY AS THE FRONT MOVES
THROUGH AND TEMPERATURES WILL FALL.

FRIDAY THROUGH SUNDAY...
HAVE MADE NO CHANGES TO PREVIOUS FORECAST. PREVIOUS DISCUSSION
FOLLOWS...

CANADIAN HIGH PRESSURE WILL SPILL IN FROM THE NW FOR THE REMAINDER
OF THE EXTENDED DRYING THE FA OUT...DECREASING CLOUD COVER...AND
BRINGING COLDER TEMPS.  A LONG WAVE TROUGH WILL DEVELOP OVER THE
CONUS ALLOWING TEMPS TO COOL QUITE A BIT.  HAVE TRENDED TEMPS DOWN
IN THE EXTENDED WITH HIGHS IN THE 30S AND LOWS IN THE 20S BY THE
WEEKEND.

&&

.AVIATION (18Z TAFS)...

LOW CEILINGS AND VARIABLE VISIBILITIES WILL CONTINUE TO PLAGUE THE
AIRPORTS THIS TAF PERIOD...ALONG WITH SCATTERED SHOWERS. LOOKING AT
GUIDANCE PLUS UPSTREAM OBS IT APPEARS LIFR CEILINGS...POSSIBLY
BRIEFLY VLIFR...WILL HANG TOUGH AT ALL THREE TAF SITES THIS
AFTERNOON. TONIGHT STRATUS BUILD-DOWN MAY REDUCE VISIBILITIES
FURTHER AS THE SHOWERS DIMINISH AND WINDS GO ABOUT CALM. VERY WEAK
RIDGING TRIES TO NOSE IN TOMORROW AS THE COLD FRONT OVER
SOUTHEASTERN KENTUCKY TODAY EDGES A BIT FARTHER TO THE SOUTHEAST AND
WEAKENS...LEADING TO A POSSIBLE IMPROVEMENT IN FLYING CONDITIONS TO
LOW END VFR OR HIGH END MVFR.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.

&&

SHORT TERM...13
LONG TERM....MBS
AVIATION.....13
Hazardous weather outlook, Dec 10, 9:57 AM CST, 2 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
1057 AM EST MON DEC 10 2007

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-110930-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
1057 AM EST MON DEC 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWERS WILL CONTINUE ACROSS MUCH OF THE AREA THIS AFTERNOON WITH
MODERATE TO HEAVY RAINFALL AT TIMES. THIS ADDITIONAL RAINFALL MAY
RESULT IN LOCALIZED MINOR FLOODING OF CREEKS AND
STREAMS...ROADWAYS...AND LOW LYING AREAS. THE MOST LIKELY AREA FOR
HEAVY RAIN WILL BE ALONG AND NORTH OF A LINE FROM HARTFORD TO
MUNFORDVILLE TO LIBERTY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A FRONT WILL MEANDER ACROSS THE REGION TUESDAY THROUGH THURSDAY.
MILD AND MOIST AIR WILL FLOW NORTH ALONG THE BOUNDARY...RESULTING IN
THE POTENTIAL FOR NUMEROUS SHOWERS AND A FEW THUNDERSTORMS. THE BEST
CHANCE FOR THUNDERSTORMS WILL BE WEDNESDAY INTO THURSDAY MORNING AS
THE FRONT PUSHES THROUGH THE REGION. THE MAIN THREATS WITH ANY OF
THE STORMS WILL BE HEAVY RAINFALL...CLOUD-TO-GROUND LIGHTNING...AND
GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL TOTALS TO THE NATIONAL
WEATHER SERVICE IN LOUISVILLE.

11/MBS

In the hours before

Special weather statement, Dec 10, 7:26 AM CST, 5 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
826 AM EST MON DEC 10 2007

KYZ026>028-053>056-061>067-071-074-076-077-101530-
OHIO KY-GRAYSON KY-HARDIN KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-
CASEY KY-LINCOLN KY-WARREN KY-BARREN KY-METCALFE KY-ADAIR KY-
INCLUDING THE CITIES OF...BEAVER DAM...LEITCHFIELD...
ELIZABETHTOWN...FORT KNOX...HODGENVILLE...LEBANON...DANVILLE...
LANCASTER...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...
GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...
BOWLING GREEN...GLASGOW...EDMONTON...COLUMBIA
826 AM EST MON DEC 10 2007 /726 AM CST MON DEC 10 2007/

MODERATE TO HEAVY RAIN WILL CONTINUE THIS MORNING ACROSS SOUTHERN
PORTIONS OF CENTRAL KENTUCKY. BETWEEN HALF AN INCH AND ONE AND A
HALF INCHES OF RAIN CAN BE EXPECTED BETWEEN 830 AM AND 1030 AM EST
FROM HARTFORD AND MORGANTOWN EASTWARD THROUGH MUNFORDVILLE AND
HODGENVILLE TO LIBERTY AND LANCASTER.

LOW SPOTS THAT ROUTINELY ACCUMULATE WATER DURING MODERATE
RAINFALL MAY EXPERIENCE MINOR FLOODING PROBLEMS. PLEASE USE
CAUTION IF OUT DRIVING ON THE RAIN SOAKED ROADS THIS MORNING.

13
Special weather statement, Dec 10, 9:34 AM CST, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1034 AM EST MON DEC 10 2007

INZ083-089-KYZ023>028-041-045>049-053>057-061>067-101745-
DUBOIS IN-PERRY IN-HANCOCK KY-BRECKINRIDGE KY-MEADE KY-OHIO KY-
GRAYSON KY-HARDIN KY-FAYETTE KY-NELSON KY-WASHINGTON KY-MERCER KY-
JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-GARRARD KY-
MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-
CASEY KY-LINCOLN KY-
INCLUDING THE CITIES OF...JASPER...TELL CITY...HAWESVILLE...
HARDINSBURG...BRANDENBURG...BEAVER DAM...LEITCHFIELD...
ELIZABETHTOWN...FORT KNOX...LEXINGTON...BARDSTOWN...SPRINGFIELD...
HARRODSBURG...NICHOLASVILLE...WINCHESTER...HODGENVILLE...
LEBANON...DANVILLE...LANCASTER...RICHMOND...MORGANTOWN...
BROWNSVILLE...MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE...
LIBERTY...STANFORD
1034 AM EST MON DEC 10 2007 /934 AM CST MON DEC 10 2007/

MODERATE TO OCCASIONALLY HEAVY RAIN WILL CONTINUE ACROSS SOUTHERN
AND CENTRAL PORTIONS OF KENTUCKY AND THE WESTERN PORTION OF SOUTH
CENTRAL INDIANA THIS MORNING. BETWEEN HALF AN INCH AND ONE AND A HALF
INCHES OF ADDITIONAL RAIN CAN BE EXPECTED THROUGH 1230 PM EST OR
1130 AM CST.

LOW SPOTS THAT ROUTINELY ACCUMULATE WATER DURING MODERATE
RAINFALL MAY EXPERIENCE MINOR FLOODING PROBLEMS. PLEASE USE
CAUTION IF DRIVING ON THE RAIN SOAKED ROADS THIS MORNING.

JA
Local storm report, Dec 10, 10:09 AM CST, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1109 AM EST MON DEC 10 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     FLOOD            4 SW MORGANTOWN         37.18N 86.75W
12/10/2007                   BUTLER             KY   DEPT OF HIGHWAYS

            KENTUCKY ROUTE 1153 AT THE 5.8 MILE POINT IS IMPASSABLE
            DUE TO HIGH WATER OVER THE ROADWAY.

&&

AL
Local storm report, Dec 10, 10:14 AM CST, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1114 AM EST MON DEC 10 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     FLOOD            12 SE BROWNSVILLE       37.07N 86.11W
12/10/2007                   EDMONSON           KY   DEPT OF HIGHWAYS

            KENTUCKY ROUTE 1339 BETWEEN MILE MARKERS 2 AND 3 ARE
            IMPASSABLE DUE TO HIGH WATER OVER THE ROADWAY.

&&

AL
Local storm report, Dec 10, 10:48 AM CST, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1148 AM EST MON DEC 10 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1146 AM     FLOOD            3 W BROWNSVILLE         37.19N 86.31W
12/10/2007                   EDMONSON           KY   DEPT OF HIGHWAYS

            KENTUCKY ROUTE 655 BETWEEN MILE MARKERS 2 AND 3 IS
            IMPASSABLE DUE TO HIGH WATER OVER THE ROADWAY.

&&

AL

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 9, 7:20 PM CSTFlash Flood WatchLMKAnderson, Bourbon, Clark, Fayette, Franklin, Harrison and 9 more9 hr
Dec 10, 7:48 AM CSTRiver Flood AdvisoryLMKBourbon26 hr
Dec 10, 9:03 AM CSTRiver Flood AdvisoryLMKHardin, Nelson39 hr
Dec 10, 12:33 PM CSTRiver Flood WarningLMKButler, Warren7 days
Dec 10, 12:33 PM CSTRiver Flood WarningLMKButler, Muhlenberg, Ohio9 days

Nearby

River Flood Warnings in Kentucky, 2007Every river flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.